BibTeX record journals/jgt/ChunDOV09

download as .bib file

@article{DBLP:journals/jgt/ChunDOV09,
  author    = {Carolyn Chun and
               Guoli Ding and
               Bogdan Oporowski and
               Dirk L. Vertigan},
  title     = {Unavoidable parallel minors of 4-connected graphs},
  journal   = {Journal of Graph Theory},
  volume    = {60},
  number    = {4},
  pages     = {313--326},
  year      = {2009},
  url       = {https://doi.org/10.1002/jgt.20361},
  doi       = {10.1002/jgt.20361},
  timestamp = {Thu, 15 Jun 2017 21:23:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/ChunDOV09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics